# SDR SWIA972419

- Difficulty date: March 4, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 5,599 hours, 8,037 cycles
- Engine: Pwa PW118B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Condition: Failed
- Location: Lt Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AOA FAILED AND STAYED FAILED AFTER RESETTING.  RETURNED TO LAX.  REPLACED CURRENT SENSOR.  ALL CHECK GOOD.  P/N ON 120-41406-501, S/N OFF 120-347.
